Alert archive / California / Hazardous Seas Warnings in 2012
Hazardous Seas Warning 12, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Mar 30, 2012, 9:48 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2012, 9:48 PM PDT (04:48 UTC)
- Expired
- Mar 31, 2012, 8:40 AM PDT
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
061 WHUS76 KEKA 310448 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 948 PM PDT FRI MAR 30 2012 ...POTENT COLD FRONT TO BRING STRONG GALE CONDITIONS... .A POTENT COLD FRONT WILL IMPACT THE WATERS EARLY SATURDAY MORNING WITH NEAR GALE TO STRONG GALE CONDITIONS. HIGHEST WINDS WILL OCCUR ACROSS FAR NORTHERN PORTIONS OF THE FORECAST WATERS AND NEAR CAPE MENDOCINO. GUSTS COULD REACH AS HIGH AS 45 KT WITH THE STRONGEST CORE JUST AHEAD OF THE FRONT. WINDS WILL EASE BEHIND THE FRONT THEN INCREASE AGAIN FOR A SHORT DURATION AS A POST FRONT TROUGH MOVES THROUGH LATER IN THE MORNING. PZZ450-470-475-311300- /O.CAN.KEKA.SC.Y.0028.000000T0000Z-120331T0500Z/ /O.EXT.KEKA.GL.W.0023.120331T0448Z-120401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 948 PM PDT FRI MAR 30 2012 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT LATE THIS EVENING. WINDS INCREASING TO 25 TO 40 KT WITH GUSTS TO 45 KT EARLY SATURDAY MORNING. HIGHEST WINDS NEAR FROM TRINIDAD HEAD NORTHWARD AND NEAR CAPE MENDOCINO. * SEAS...BUILDING WESTERLY WAVES AND STEEP WIND DRIVEN WAVES WILL CREATE LARGE CONFUSED SEAS OF AROUND 20 FT BY EARLY SATURDAY MORNING. SEAS WILL SUBSIDE TO 10 TO 15 FT BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-311300- /O.NEW.KEKA.SE.W.0012.120331T0448Z-120331T2200Z/ /O.CON.KEKA.SC.Y.0028.000000T0000Z-120402T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 948 PM PDT FRI MAR 30 2012 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY. * WINDS...S 15 TO 25 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 40 KT EARLY SATURDAY MORNING. HIGHEST WINDS NEAR CAPE MENDOCINO. * SEAS...BUILDING WESTERLY WAVES AND STEEP WIND DRIVEN WAVES WILL CREATE LARGE CONFUSED SEAS OF AROUND 16 TO 19 FT BY EARLY SATURDAY MORNING. SEAS WILL SUBSIDE TO 9 TO 13 FT BY LATE SATURDAY AFTERNOON. HIGHEST SEAS WILL BE NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
192 WHUS76 KEKA 310936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT SAT MAR 31 2012 ...POTENT COLD FRONT TO BRING STRONG GALE CONDITIONS... .A POTENT COLD FRONT WILL IMPACT THE WATERS THIS MORNING WITH NEAR GALE TO STRONG GALE CONDITIONS. THE HIGHEST WINDS WILL OCCUR ACROSS THE FAR NORTHERN PORTIONS OF THE FORECAST WATERS AND NEAR CAPE MENDOCINO. GUSTS MAY REACH UP TO 45 KT WITH THE STRONGEST CORE JUST AHEAD OF THE FRONT. THE WINDS WILL DECREASE BEHIND THE FRONT THEN INCREASE AGAIN FOR A SHORT DURATION AS A POST FRONTAL TROUGH MOVES THROUGH THE AREA LATE IN THE MORNING. PZZ450-470-475-311745- /O.CON.KEKA.GL.W.0023.000000T0000Z-120401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT SAT MAR 31 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT. WINDS INCREASING TO 25 TO 40 KT WITH GUSTS TO 45 KT THIS MORNING. THE HIGHEST WINDS FROM TRINIDAD HEAD NORTHWARD AND NEAR CAPE MENDOCINO. * SEAS...BUILDING WESTERLY WAVES AND STEEP WIND DRIVEN WAVES WILL CREATE LARGE CONFUSED SEAS OF AROUND 20 FT BY EARLY SATURDAY MORNING. SEAS WILL SUBSIDE TO 10 TO 15 FT BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-311745- /O.CON.KEKA.SE.W.0012.000000T0000Z-120331T2200Z/ /O.CON.KEKA.SC.Y.0028.000000T0000Z-120402T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 AM PDT SAT MAR 31 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY. * WINDS...S 15 TO 25 KT INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT THIS MORNING. HIGHEST WINDS NEAR CAPE MENDOCINO. * SEAS...BUILDING WESTERLY WAVES AND STEEP WIND DRIVEN WAVES WILL CREATE LARGE CONFUSED SEAS OF AROUND 16 TO 19 FT BY EARLY SATURDAY MORNING. SEAS WILL SUBSIDE TO 9 TO 13 FT BY LATE SATURDAY AFTERNOON. HIGHEST SEAS WILL BE NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
794 WHUS76 KEKA 311540 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT SAT MAR 31 2012 PZZ455-312345- /O.CAN.KEKA.SE.W.0012.000000T0000Z-120331T2200Z/ /O.CON.KEKA.SC.Y.0028.000000T0000Z-120402T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 AM PDT SAT MAR 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY. * WINDS...SOUTH 20 TO 30 KT...BECOMING NORTH TONIGHT. HIGHEST WINDS NEAR CAPE MENDOCINO. WINDS WILL EASE TO AROUND 10 KT ON SUNDAY. * SEAS...WIND DRIVEN SEAS UP TO 10 FT INTO THIS EVENING ALONG WITH BUILDING WESTERLY WAVES THAT ARE EXPECTED TO PEAK AROUND 15 TO 18 FT TONIGHT. WESTERLY WAVES WILL SLOWLY SUBSIDE INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-475-312345- /O.CON.KEKA.GL.W.0023.000000T0000Z-120401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PDT SAT MAR 31 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT THIS EVENING. THE HIGHEST WINDS WILL BE FROM TRINIDAD HEAD NORTHWARD AND NEAR CAPE MENDOCINO. WINDS WILL EASE TO AROUND 10 KT ON SUNDAY. * SEAS...WIND DRIVEN SEAS UP TO 12 FT INTO THIS EVENING ALONG WITH BUILDING WESTERLY WAVES THAT ARE EXPECTED TO PEAK AROUND 14 TO 18 FT TONIGHT. WESTERLY WAVES WILL SLOWLY SUBSIDE INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Mar 30, 7:57 PM PDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 30, 7:57 PM PDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA...UPDATED
757 PM PDT FRI MAR 30 2012
.SYNOPSIS...LIGHT RAIN WILL CONTINUE OVERNIGHT WITH A BAND OF
HEAVY RAIN MOVING THROUGH THE REGION SATURDAY MORNING. SOUTHERLY
WINDS WILL INCREASE OVERNIGHT AND EARLY SATURDAY IN ADVANCE OF A
COLD FRONT. DRIER CONDITIONS ARE EXPECTED FOR EARLY NEXT WEEK.
&&
.EVENING UPDATE...AS RAIN HAS TAPERED QUIET A BIT OVER THE LAST FEW
HOURS, WENT AHEAD AND LOWERED POPS FOR THE REST OF THIS EVENING.
AFTER MIDNIGHT RAIN IS STILL EXPECTED TO MAKE A RETURN. DID KEEP THE
AREAL FLOOD ADVISORY RUNNING THROUGH THE EARLY A.M. HOURS TO ACCOUNT
FOR THE NUISANCE FLOODING THAT IS ON GOING THROUGH MUCH OF DEL NORTE
AND NORTHERN HUMBOLDT COUNTIES. THE FRONT REMAINS ON TRACK FOR EARLY
TO MID MORNING SAT WITH ANOTHER BLAST OF RAIN. THE AREAL FLOOD
ADVISORY WILL LIKELY NEED TO BE CONTINUED THROUGH THE LATE MORNING
HOURS. MODELS ARE STARTING TO INDICATE SOME STRONG WINDS DIRECTLY
AHEAD OF THIS FRONT, AND MAY REACH WARNING LEVELS FOR A BRIEF
PERIOD. WILL BE WATCHING THIS OVERNIGHT AND WILL BE INCUMBENT ON HOW
THE LOW TRACKS WESTWARD OVERNIGHT. BFG
.PREV DISCUSSION.
.DISCUSSION...RAIN HAS DECREASED TO PRIMARILY LIGHT SHOWERS ACROSS
THE AREA AS THE PRIMARY PLUME OF MOISTURE HAS MOVED NORTH INTO
OREGON AS WARM AIR BUILDS NORTH AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM. TOTAL RAINFALL FOR THIS STORM AS OF 2 PM HAS BEEN 5.15
INCHES AT CEC...3.69 INCHES AT ACV...3.24 INCHES AT THE NWS OFFICE
AND 0.57 INCHES AT UKI. HIGHER AMOUNTS HAVE FALLEN IN THE
MOUNTAINS WITH OVER 8 INCHES REPORTED AT COOSKIE MOUNTAIN IN THE
KING RANGE AND AT THE CAMP SIX RAWS IN CENTRAL DEL NORTE COUNTY.
GREATER AMOUNTS LIKELY FELL IN THE HIGHER ELEVATIONS OF DEL NORTE
COUNTY BUT THERE ARE NO OBSERVATION SITES TO VERIFY. LIGHT RAIN
SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT AS ONSHORE FLOW
REMAINS IN PLACE. BY LATE TONIGHT A STRONG LOW PRESSURE SYSTEM
WILL ADVANCE TOWARD THE COAST RESULTING IN INCREASING SOUTHERLY
WINDS AHEAD OF A COLD FRONT. WIND GUSTS ALONG THE COAST WILL BE
MARGINAL FOR A WIND ADVISORY WITH GUSTS UP TO 45 MPH EXPECTED AT
CEC AND OTHER COASTAL HEADLANDS NORTH OF CAPE MENDOCINO...AS WELL
AS GUSTS OVER 50 MPH ON THE COASTAL RIDGES. HOWEVER WITH SOILS
SATURATED FROM THE RECENT RAINS THESE WINDS AND LIGHTER WINDS
FURTHER INLAND COULD EASILY TOPPLE TREES. THUS A WIND ADVISORY
WILL BE ISSUED FOR THE REDWOOD COAST FOR IMPACTS.
THE COLD FRONT IS FORECAST TO BE NEAR THE COAST BETWEEN 3 AND 6 AM
WITH WINDS PEAKING AS THE FRONT PASSES THROUGH. AT THE SAME TIME A
VIGOROUS BAND OF PRECIPITATION WILL TRAVERSE THE REGION. RAINFALL OF
1 TO 2 INCHES IS EXPECTED WITH THIS BAND...HIGHEST IN DEL NORTE
COUNTY AND HIGHER ELEVATIONS OF HUMBOLDT COUNTY. AS THE COLD FRONT
MOVES INLAND RAIN WILL SPREAD OVER TRINITY AND MENDOCINO COUNTIES
WITH AROUND AN INCH EXPECTED...LOCALLY HIGHER. WINDS NEAR THE COAST
WILL DECREASE BY LATE MORNING BELOW WIND ADVISORY LEVELS...BUT
SHOULD INCREASE ONCE AGAIN BY THE AFTERNOON AS THE AREA OF LOW
PRESSURE MOVES CLOSER TO THE COAST. THUS THE WIND ADVISORY WILL BE
CONTINUED THROUGH THE LATE AFTERNOON TO COVER THIS SECOND PUSH OF
WINDS FOR THE REDWOOD COAST. BEHIND THE FRONT MUCH COOLER AIR WILL
INFILTRATE OVER THE CWA AND SNOW LEVELS WILL FALL TO AROUND
3000-3500 FEET WITH SHOWERS CONTINUING THROUGH THE AFTERNOON AND
EVENING. A WINTER WEATHER ADVISORY MAY BE NEEDED FOR THE AFTERNOON
AND EVENING HOURS FOR ELEVATIONS OVER 3000 FEET...BUT CONDITIONS
STILL SEEM MARGINAL SO IT WILL NOT BE ISSUED AT THIS TIME. IN
ADDITION TO THE SNOW THREAT VERY COLD AIR ALOFT WILL BUILD IN
OVER THE REGION RESULTING IN MARGINAL INSTABILITY. THIS COULD
SUPPORT SOME RUMBLES OF THUNDER AND SHOWERS OR STORMS CAPABLE OF
PRODUCING SMALL HAIL.
BY SUNDAY THE TROUGH WILL BEGIN TO MOVE EAST AND SHOWER ACTIVITY
WILL DECREASE. RIDGING WILL BUILD OVER THE WEST COAST SUNDAY NIGHT
INTO MONDAY RESULTING IN DRY CONDITIONS AND WARMING TEMPS AS
SOUTHERLY WINDS DEVELOP. THE NEXT RAIN MAKER WILL MOVE INTO THE
REGION ON TUESDAY AS A COLD FRONT ADVANCES TOWARD THE COAST WITH
COOLER WEATHER FOLLOWING BEHIND AS A TROUGH OF LOW PRESSURE SETTLES
BACK OVER NORTHWESTERN CALIFORNIA. RPA
&&
.AVIATION...RADAR SHOWS NUMEROUS SHOWERS ACROSS NORTHWEST
CALIFORNIA. THESE ARE EXPECTED TO DIMINISH SLIGHTLY INTO THIS
EVENING AS THE MAIN RAIN BAND REMAINS TO OUR NORTH.
HOWEVER...CONDITIONS WILL DETERIORATE LATE TONIGHT AS A STORM
APPROACHES THE REGION. EXPECT HEAVY RAIN ACROSS THE AREA AND GUSTY
SOUTHERLY WINDS...ESPECIALLY ALONG THE COAST AND OVER THE HIGHER
TERRAIN. CONDITIONS WILL BE MOSTLY MVFR WITH SOME IFR POSSIBLE IN
THE HEAVIER RAIN BANDS.
&&
.MARINE...NO CHANGES MADE TO THE FORECAST. A STORM APPROACHING THE
REGION THIS EVENING WILL CAUSE SOUTHERLY WINDS TO INCREASE. GALE
CONDITIONS ARE EXPECTED ACROSS ALL BUT THE SOUTHERN INNER WATERS
FROM THIS EVENING THROUGH SATURDAY EVENING. THE FIRST PUSH OF STRONG
WINDS WILL BE EARLY SATURDAY MORNING AS A WEAK FRONT CROSSES THE
AREA. WINDS WILL DIMINISH JUST A LITTLE AFTER THAT, BUT WILL STAY
SOUTHERLY. THE WINDS WILL INCREASE AGAIN LATE INTO THE AFTERNOON AND
EVENING AS LOW PRESSURE PASSES TO OUR NORTH. WINDS WILL THEN BEGIN
TO EASE EARLY SUNDAY MORNING. THE GALE WARNINGS ARE ON TRACK, SO
LEFT THEM UNCHANGED. THE SWAN AND ENP STILL HAVE SWELL AT OR ABOVE
20 FEET THIS WEEKEND, WHICH IS WAY TOO HIGH GIVEN THE INTENSITY OF
THE WAVES ALONG WITH THE DURATION AND FETCH. HAVE KEPT WITH THE
RUNNING FORECAST OF GOING A FEW FEET BELOW THEM. REGARDLESS, WAVES
WILL REMAIN ELEVATED THROUGH THE WEEKEND DUE TO A LARGE WEST SWELL.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM PDT SATURDAY CAZ001.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 10 PM PDT SUNDAY PZZ455.
SMALL CRAFT ADVISORY UNTIL 10 PM PDT THIS EVENING PZZ450-475.
GALE WARNING FROM 10 PM THIS EVENING TO 11 PM PDT SATURDAY
PZZ450-470-475.
SMALL CRAFT ADVISORY UNTIL 10 PM PDT THIS EVENING PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOVHazardous weather outlook, Mar 30, 6:55 PM PDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 655 PM PDT FRI MAR 30 2012 CAZ001-010200- REDWOOD COAST- 655 PM PDT FRI MAR 30 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. AN URBAN AND SMALL STREAM ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS IN EFFECT AFTER MIDNIGHT TONIGHT. AREA RIVERS AND STREAMS REMAIN ELEVATED DUE TO HEAVY RAINS DURING THE FIRST HALF OF THE DAY FRIDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN URBAN AND SMALL STREAM ADVISORY IS CURRENTLY IN EFFECT THROUGH SATURDAY MORNING. A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH SATURDAY. ANOTHER BAND OF HEAVY RAIN WILL MOVE THROUGH THE REGION SATURDAY MORNING. STRONG SOUTHERLY WINDS WILL ACCOMPANY THE RAINFALL AND MAY RESULT IN DOWNED BRANCHES...TREES...AND POWER LINES. ADDITIONALLY THE THREAT OF ROCK AND MUDSLIDES WILL CONTINUE THROUGH THE DAY. SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL SATURDAY AFTERNOON. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ004-010200- UPPER TRINITY RIVER- 655 PM PDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL SATURDAY AFTERNOON. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS. SNOW LEVELS WILL FALL TO AROUND 2500 FEET BY LATE SATURDAY NIGHT WITH 4 TO 6 INCHES OF SNOW POSSIBLE ABOVE 4000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ002-076-010200- MENDOCINO COAST-MENDOCINO INTERIOR- 655 PM PDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WITH SMALL HAIL SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-010200- NORTH COAST INTERIOR- 655 PM PDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. AREA RIVERS AND STREAMS REMAIN ELEVATED DUE TO HEAVY RAINS DURING THE FIRST HALF OF THE DAY FRIDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER BAND OF HEAVY RAIN WILL MOVE THROUGH THE REGION SATURDAY MORNING. SOUTHERLY WINDS WILL ACCOMPANY THE RAINFALL AND MAY RESULT IN DOWNED BRANCHES...SMALL TREES...OR POWER LINES DUE TO THE SATURATED SOILS. ADDITIONALLY THE THREAT OF ROCK AND MUDSLIDES WILL CONTINUE THROUGH THE DAY. SHOWERS WILL BE CAPABLE OF PRODUCING SMALL HAIL SATURDAY AFTERNOON. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS. SNOW LEVELS WILL FALL TO AROUND 3000 FEET BY LATE SATURDAY NIGHT WITH 3 TO 5 INCHES OF SNOW POSSIBLE ABOVE 4000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:11 PM PDT | Areal Flood Advisory | EKA | Del Norte, Humboldt | 17 hr |
| Mar 31, 3:18 AM PDT | Winter Weather Advisory | EKA | 20 hr | |
| Mar 31, 2:46 PM PDT | Special Marine Warning | EKA | 29 min | |
| Mar 31, 2:52 PM PDT | Hazardous Seas Warning | EKA | 24 hr | |
| Mar 31, 2:52 PM PDT | Special Weather Statement | EKA | Del Norte, Humboldt | 53 min |
| Mar 31, 3:14 PM PDT | Severe Thunderstorm Warning | EKA | Del Norte | 16 min |
| Mar 31, 3:20 PM PDT | Special Marine Warning | EKA | 40 min | |
| Mar 31, 3:27 PM PDT | Special Weather Statement | EKA | Humboldt | 48 min |
| Mar 31, 3:30 PM PDT | Special Weather Statement | EKA | Humboldt, Mendocino | 60 min |
| Mar 31, 4:00 PM PDT | Special Marine Warning | EKA | 45 min | |
| Mar 31, 4:23 PM PDT | Special Weather Statement | EKA | Humboldt | 37 min |
| Mar 31, 4:31 PM PDT | Special Weather Statement | EKA | Mendocino | 44 min |
| Mar 31, 4:38 PM PDT | Special Weather Statement | EKA | 52 min | |
| Mar 31, 4:41 PM PDT | Special Weather Statement | EKA | Humboldt | 34 min |
Nearby
Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.